# SDR FDEA201402100295

- Difficulty date: February 10, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102887
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1360 FRAME IS CORRODED BETWEEN STRINGERS 26R TO 27R.  REMOVED CORROSION IAW SRM 51-10-02.  ORIG THICKNESS .071 REMAINING THICKNESS   .060, OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II.  REMOVED FRAME ASSY AT STA 1360 S24R TO S24L IAW SRM 51-40-02.  FABRICATED NEW FRAME.  INSTALLED NEW FRAME AT STA 1360 FROM S24R TO S24L IAW SRM 51-40-02 AND DRAWING 146N1009, SHT 3, REV D.  MAJOR REPAIR CAT A.
